It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Is Israel Using BZ-Type Agent in West Bank?

page: 1
0

log in

join
share:

posted on Jul, 7 2004 @ 08:06 AM
link   
A report by James Brooks states that Israel is suspected of using a new form of crowd dispersal gas in West Bank towns. The new gas has effects totally unlike anything seen by doctors in the West Bank village of Al-Zawiya. Instead of the usual temporary effects of normal crowd dispersal agents such as tear gas, the amongst the reported health effects of this new chemical are vomiting, hysteria, and convulsions. Many needed intensive care.
 



usa.mediamonitors.net
On June 10th, 2004, the two clinics in Al-Zawiya treated 130 patients for gas inhalation. The patients were children, women, old people and young men. Dr. Abu Madi related that there was a high number of cases of [tetany], spasm in legs and hands, connected to the nervous system. Pupils were dilated...Other symptoms included shock, semi-consciousness, hyperventilation, irritation and sweating."

The following day, Israel’s ‘Peace Bloc’, Gush Shalom, began a press release with the following quote from Al-Zawiya: "What the army used here yesterday was not tear gas. We know what tear gas is, what it feels like. That was something totally different…. When we were still a long way off from where the bulldozers were working, they started shooting things like this one (holding up a dark green metal tube with the inscription "Hand and rifle grenade no.400" - in English). Black smoke came out. Anyone who breathed it lost consciousness immediately, more than a hundred people. They remained unconscious for nearly 24 hours. One is still unconscious, at Rapidiya Hospital in Nablus. They had high fever and their muscles became rigid. Some needed urgent blood transfusion. Now, is this a way of dispersing a demonstration, or is it chemical warfare?"

Forty people were admitted to Al-Nasser Hospital "in an odd state of hysteria and nervous breakdown", suffering from "fainting and spasms." Sixteen gas patients had to be transferred to the intensive care unit. Doctors "reported the Israeli use of gas that appeared to cause convulsions."


Please visit the link provided for the complete story.


Mystery remains as to the type of chemicals allegedly deployed by Israel in the West Bank. The mention of "hysteria and nervous breakdown" amongst the affected residents does hint that this is a type of what CDEE Porton Down used to refer to as "incapacitating agents".

These agents included '___' and a CW agent popular with the US; BZ. BZ is the only incapacitating agent known to have been weaponised.

BZ has the opposite effect of nerve gas poisoning which would explain patients showing dilated pupils.It also causes hysteria, disrobing, disturbances in judgement and hallucinations.
The agent was alleged to have been used by the US in Vietnam.


[edit on 7-7-2004 by Banshee]

[edit on 7-7-2004 by zero lift]

[edit on 7-7-2004 by zero lift]

[edit on 7-7-2004 by John bull 1]




new topics
 
0

log in

join